Record number :
1550002
Title of article :
On the Singular Set in the Navier–Stokes Equations
Author/Authors :
Choe، نويسنده , , Hi Jun and Lewis، نويسنده , , John L.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
22
From page :
348
To page :
369
Abstract :
We consider suitably weak solutions (u, p) to the incompressible Navier–Stokes equations and under various assumptions on u obtain estimates for the size of its singular set. One of our results improves a well known theorem of Caffarelli, Kohn, and Nirenberg.
Keywords :
singular set , Navier–Stokes , Hausdorff measure , reverse H?lder
Journal title :
Journal of Functional Analysis
Journal title :
Journal of Functional Analysis
Serial Year :
2000
Link To Document :
بازگشت